# SDR ASAA9880221

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLT 282, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS IN THE FORWARD CABIN WERE INOPERATIVE.  REPAIRED WIRING IN FLOOR TRACK AND OPERATED NORMALLY.  (M)
